Title

STOCHASTIC INTEGRALS FOR NONPREVISIBLE, MULTIPARAMETER PROCESSES

Document Type

Article

Publication Date

9-1-1993

Department

Mathematics

Abstract

We develop a general theory for stochastic integrals of generalized stochastic processes X(t), depending on multidimensional time, within the framework of the space of Wiener distributions (D*).

Publication Title

APPLIED MATHEMATICS AND OPTIMIZATION

Volume

28

Issue

2

First Page

197

Last Page

223

This document is currently not available here.

Find in your library

Share

 
COinS